# SDR DALA13024153136

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SIDE, BETWEEN FR 16 TO 21, + Y254, FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-74-00 AND SRM 53-11-14, FIG 106.  R & R FLOOR SUPPORT IAW SRM 51-42-11, DWG D53112816 AND TRM 53-21-01.
